# SDR ASAA2014031807239

- Difficulty date: March 18, 2014
- Submitted: March 20, 2014
- Operation: Air carrier
- Aircraft: N583AS
- Make and model: Boeing 737890
- Aircraft serial: 35681
- Aircraft time: 25,291 hours, 7,483 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: Malfunctioned
- Location: A/C Pack
- Stage of operation: IN
- How discovered: C
- Nature of condition: N, L
- Precautionary procedure: K

## Discrepancy

FAILED OPS TEST, A/C PACK LIGHT STAYED ILLUMINATED.  ACFT GROUNDED.  PERFORMED TROUBLESHOOTING IAW FIM TASK 21-62, TASK 801, LT PACK CONTROL SHOWED NO FAULTS AND GREEN GO LIGHT AFTER ACCOMPLISHING FIM.  RT LIGHT EXTINGUISHES,  A/C PACK OPS PROCEDURES PASSED SUCCESSFUL, GROUND VERIFICATION PASSED.  ACFT OK FOR SERVICE.
